# SDR DALA2018022601189

- Difficulty date: February 18, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 68,564 hours, 18,412 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Twisted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM. FOUND SLIDE PACK STRAP BINDING AND TWISTED. REPAIRED THE STRAP.
